Im 23 Years old, Im currently engaged. But ever since taking Birth Control pill Yaz 2 years ago I have been experiancing Very bad nausea, dizziness, and very bad panic attacks that ive ended up in the hospital 5 times for. Ive been on seroquel for 6 months and the anxiety has only gotten worse, Now i have one everyday and im scared to die...
Do You think that the hormones in the yaz pills are causing the panic attacks? Because i dont know what else to do to make myself better? Ive never had panic before nor anxiety ever... Ever since i got on the pill it started. It took a while but its happening now. I need help from someone?
and if i do get off the pill how long would it take for my life to go back to normal? I get married in september and I dont want this happening to me anymore by then?!?!?!?!?!
My doctor explained this to me. It is from estrogen sensitivity. Talk to your doctor about a birth control method that is not estrogen, such as depo. I have the same issues when I am using the pill but I am fine on depo provera.
Hormones DEFINITELY can cause anxiety/panic attacks. My suggestion is to talk to your doctor about different birth control options. Talk to them about estrogen sensitivity and I think you will feel better.
It seems you have the same issue as I do and I assure you it will go away after you stop taking the pill... sadly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.